# SDR QR9R20210909001

- Difficulty date: September 9, 2021
- Submitted: September 9, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724409826
- Aircraft time: 1,213 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cam Lock
- Part number: 40S418SW
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTION DETECTED CAMLOCK FASTENER ON TOP OF ENGINE COWLING WAS BROKEN (WOULD NOT SECURE). UPON REMOVAL OF COWLING, MAINTENANCE FOUND DAMAGE TO THE #2 ENGINE COMPRESSOR BLADES. DAMAGE TO THE COMPRESSOR BLADES IS BELIEVED TO HAVE BEEN CAUSED BY STUD ASSEMBLY BEING INGESTED INTO THE ENGINE.
